# SDR SWAA102743

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 56,898 hours, 48,490 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: D840
- Condition: Dirty
- Location: Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  WHEEL WELL FIRE WARNING LIGHT ILLUMINATED INFLIGHT.  DECLARED EMERGENCY - RETURNED TO HOU.  CLEANED FIRE WARNING CONNECTORS AT MLG WHEEL WELL PER MT.
